MathSciNet Relay Station
MathSciNet bibliographic data
MR1733807 54A35 (03E35 54A25)
Garcia-Ferreira, S.; Malykhin, V. I.; Tomita, A. H. Extraresolvable spaces. Topology Appl. 101 (2000), no. 3, 257–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement